Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 25, Issue 2

Issues

On the peakon inverse problem for the Degasperis–Procesi equation

Keivan Mohajer
  • Corresponding author
  • Department of Engineering Science, College of Engineering, University of Tehran, Tehran, 11155-4563, Iran
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-03-22 | DOI: https://doi.org/10.1515/jiip-2014-0059

Abstract

The peakon inverse problem for the Degasperis–Procesi equation is solved directly on the real line, using Cauchy biorthogonal polynomials, without any additional transformation to a “string”-type boundary value problem known from prior works.

Keywords: Degasperis–Procesi; Cauchy biorthogonal polynomials; peakons

MSC 2010: 37K15; 35Q35

References

  • [1]

    Beals R., Sattinger D. H. and Szmigielski J., Multi-peakons and a theorem of Stieltjes, Inverse Problems 15 (1999), no. 1, L1–L4. Google Scholar

  • [2]

    Beals R., Sattinger D. H. and Szmigielski J., Multipeakons and the classical moment problem, Adv. Math. 154 (2000), 229–257. Google Scholar

  • [3]

    Bertola M. and Bothner T., Universality conjecture and results for a model of several coupled positive-definite matrices, preprint 2014, http://arxiv.org/abs/1407.2597.

  • [4]

    Bertola M., Gekhtman M. and Szmigielski J., Cubic string boundary value problems and Cauchy biorthogonal polynomials, J. Phys. A 42 (2009), no. 45, Article ID 454006. Google Scholar

  • [5]

    Bertola M., Gekhtman M. and Szmigielski J., The Cauchy two-matrix model, Comm. Math. Phys. 287 (2009), no. 3, 983–1014. Google Scholar

  • [6]

    Bertola M., Gekhtman M. and Szmigielski J., Cauchy biorthogonal polynomials, J. Approx. Theory 162 (2010), no. 4, 832–867. Google Scholar

  • [7]

    Bertola M., Gekhtman M. and Szmigielski J., Strong asymptotics for Cauchy biorthogonal polynomials with application to the Cauchy two-matrix model, J. Math. Phys. 54 (2013), no. 4, Article ID 043517. Google Scholar

  • [8]

    Bertola M., Gekhtman M. and Szmigielski J., Cauchy–Laguerre two-matrix model and the Meijer-G random point field, Comm. Math. Phys. 326 (2014), no. 1, 111–144. Google Scholar

  • [9]

    Camassa R. and Holm D. D., An integrable shallow water equation with peaked solitons, Phys. Rev. Lett. 71 (1993), no. 11, 1661–1664. Google Scholar

  • [10]

    Constantin A., Existence of permanent and breaking waves for a shallow water equation: A geometric approach, Ann. Inst. Fourier (Grenoble) 50 (2000), no. 2, 321–362. Google Scholar

  • [11]

    Constantin A. and Escher J., Wave breaking for nonlinear nonlocal shallow water equations, Acta Math. 181 (1998), no. 2, 229–243. Google Scholar

  • [12]

    Constantin A., Ivanov R. I. and Lenells J., Inverse scattering transform for the Degasperis–Procesi equation, Nonlinearity 23 (2010), no. 10, 2559–2575. Google Scholar

  • [13]

    Constantin A. and McKean H. P., A shallow water equation on the circle, Comm. Pure Appl. Math. 52 (1999), no. 8, 949–982. Google Scholar

  • [14]

    Constantin A. and Strauss W. A., Stability of peakons, Comm. Pure Appl. Math. 53 (2000), no. 5, 603–610. Google Scholar

  • [15]

    Degasperis A., Holm D. D. and Hone A. N. W., A new integrable equation with peakon solutions, Theoret. Math. Phys. 133 (2002), 1463–1474. Google Scholar

  • [16]

    Degasperis A. and Procesi M., Asymptotic integrability, Symmetry and Perturbation Theory (Rome 1998), World Scientific Publishing, River Edge (1999), 23–37. Google Scholar

  • [17]

    Hone A. N. W., Lundmark H. and Szmigielski J., Explicit multipeakon solutions of Novikov’s cubically nonlinear integrable Camassa–Holm type equation, Dyn. Partial Differ. Equ. 6 (2009), no. 3, 253–289. Google Scholar

  • [18]

    Lundmark H., Formation and dynamics of shock waves in the Degasperis–Procesi equation, J. Nonlinear Sci. 17 (2007), no. 3, 169–198. Google Scholar

  • [19]

    Lundmark H. and Szmigielski J., Degasperis–Procesi peakons and the discrete cubic string, Int. Math. Res. Pap. IMRP 2005 (2005), no. 2, 53–116. Google Scholar

  • [20]

    Mohajer K. and Szmigielski J., Inverse problems associated with integrable equations of Camassa–Holm type; explicit formulas on the real axis. I, Pacific J. Appl. Math. 3 (2012), no. 1–2, 11–21. Google Scholar

  • [21]

    Mohajer K. and Szmigielski J., On an inverse problem associated with an integrable equation of Camassa–Holm type: Explicit formulas on the real axis, Inverse Problems 28 (2012), no. 1, Article ID 015002. Google Scholar

  • [22]

    Novikov V., Generalizations of the Camassa–Holm equation, J. Phys. A 42 (2009), no. 34, Article ID 342002. Google Scholar

  • [23]

    Qiao Z., M-shape peakons, dehisced solitons, cuspons and new 1-peak solitons for the Degasperis–Procesi equation, Chaos Solitons Fractals 37 (2008), no. 2, 501–507. Google Scholar

  • [24]

    Vakhnenko V. and Parkes E., Periodic and solitary-wave solutions of the Degasperis–Procesi equation, Chaos Solitons Fractals 20 (2004), no. 5, 1059–1073. Google Scholar

  • [25]

    Yu L., Tian L. and Wang X., The bifurcation and peakon for Degasperis–Procesi equation, Chaos Solitons Fractals 30 (2006), no. 4, 956–966. Google Scholar

About the article

Received: 2014-08-20

Revised: 2016-01-29

Accepted: 2016-02-18

Published Online: 2016-03-22

Published in Print: 2017-04-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 25, Issue 2, Pages 149–156, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip-2014-0059.

Export Citation

© 2017 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in